Menapuse

I had an steroid injection an to help with my back issues an well after the second day I started haven menopausal symptoms so bad I was trying anything to just make it stop an go away it was so bad it was around the clock for ten days straight until the medicine must've subsided or Im sure everyone have different reactions to dig medicines but if me and you need help with pain but have an reaction to these steroid injections that make other things go hay wire in your body or what should you do would you want to deal with this for ten days to have temporary relief of pain? That was the worst ten days of my life or not feeling normal an was awful and so was would you do an the now I also have an infection to boot I guess from they make my immune system not do how its suppose to an made me acceptable to infection that I do have now an am sick also?

3 Replies

oldestnewest
  • Hi Lisa :-)

    Your pain issues, along with the other concerns, need to be thoroughly discussed with a medical professional :-) Only someone with this sort of expertise, and knowledge of your specific condition, can be in a position to sort things out for you:-) I can tell that the situation is getting on top of you and causing extreme stress and anxiety, which in turn does nothing to relieve any pain you have.

    Please discuss your concerns fully when going to your next appointment :-) If in the meantime, you feel in need of emergency medical intervention, don't hesitate in seeking it.

    Best regards :-) xB

  • Thank you for taken the time to talk to me but I have seen a medical professional and then sent home.

  • Sent home with a few medical concerns an put on an antibiotic that when I read about the strong antibiotic they gave me it's says you should be monitored on this medicine so I don't feel good so dizzy alot an almost blackout

You may also like...